# SDR FDEA201009033255

- Difficulty date: September 3, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 62,964 hours, 10,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7207103
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN CUTOUT AROUND APU EXHAUST DOOR ACTUATOR FOUND CRACK   ABOUT 0.5 INCH. FUSELAGE EXTERIOR SKIN CUTOUT AROUND APU EXHAUST DOOR ACTUATOR, WELDING REPAIR CARRIED OUT AS PER E.A. 1-5330-143414.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, REVISION 111.
